# SDR HEEA955845

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066106600
- Condition: Defective
- Location: Cockpit Dme
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT FOR CORROSION. DISASSEMBLED TRANSCEIVER  UNIT AND CHECKED FOR OIL AND CORROSION.  CLEANED AS NEEDED.  ALIGNED RECEIVER AND IF SECTION FOR PROPER RECEIVE SENSITIVITY.  INSPECTED AND UNT BENCH CHECK GOOD.
